Contraceptive to avoid endo?

Hi all,

I had my first laparoscopy in october 2015. After my surgery i was on zoladex for 6 months along with contraceptive tablets during which i had no periods ( i was asked to avoid sugar pills to stop periods). After 6 months on zoladex my doctor has advised to continue on pills and not have periods at all for the next 6 months. He has asked to see him with my scan results after 6 months. My question is even after not taking sugar pills i am still bleeding every day (it is either brown discharge or close to my period i have scanty periods). Is this ok ti be on tablets and stop the naturally occuring phenomena. Will it not adversly affect the way my hormones will work. Doc says not to worry as endo can be worse than this. So better to prevent endo and be happy with the side affects pills can cause. Has anyone been in this situation?

2 Replies

oldestnewest
  • hi yes am experiencing the same thing started Depo since January an i have the same dark scanty blood an black blood discharge also so i jus think it's some what normal i barely have bad pains but when i do is real bad so i jus keep the faith that things will get better for us all

  • Thank you so much for replying. I was thunking of calling my GP to understand if it is normal. Maybe it is hormones going crazy 😀

You may also like...